# SDR C2XA07IA072

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 18,677 hours, 13,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH FLIGHT 2305, DURING POST FLIGHT INSPECTION THE CREW REPORTED THAT THE LAST ROW OF AISLE PATH LIGHTING WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE LAST SECTION OF AISLE PATH LIGHTING, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
